I'm a social drinker (get drunk once or twice a month), but i take a lot of pills. I take around 15 7.5 lortabs a week, more if i can get it, and excedrin PM to sleep occasionally. (I swallow the lortabs, not snort). Lately (in the last week) I've been getting nosebleeds, severe lower adominal pain, I have not been able to sleep and have had almost no appitite.

Do I have liver damage? If not, what's wrong with me?
Did you find this post helpful?
|

User Profile
replied February 11th, 2008
Community Volunteer
I don't know if you do have liver damage, but you should definitely see a doctor for a blood test and other tests to see what kind of shape you are in. You are certainly not leading a healthy lifestyle, so there's no question that you are not in good health.

I see you are addicted to lortab...that needs to stop. Get on a detox/addiction help program and get your life straightened out before your habits take your life away from you.
|
Did you find this post helpful?

replied June 12th, 2010
same problem
i have the exact same problem but i take about 28 10's a week and i drink about once every two weeks and i am also prescribed klonopin and trazadone(sleeping pill) the right upper side of my abdomin between my chest and belly button but more to the right is killing me!!! HELP!! I take 2 tabs in the morning (i chew mine) and 2 at night!
|
Did you find this post helpful?
Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...